Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Obese, being very active lately, had red rash on calves, severe ankle swelling spreading to calves, worsens on sitting for long hours. Advise?

I have a red rash on my calves and severe swelling of the ankles spreading to the calves.. I have been to a doctor who couldn t find any reason for it .. health is very good, except being obese. I have been very active lately and find myself doing alot of walking. I am just concerned as I have a 4.5 hour drive this afternoon and I know the swelling will get worse if I sit in the car for that long a period (I am planning to stop every hour to stretch my legs). This is becoming painful and is burning to touch. Thanks
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, if you belongs to a tropical area, it must be a filarial rash and swelling , you needs to be treated completely, for 20 days. So i advise you to consult a physician for diagnosis and treatment.
I to my patient with such symptoms prescribe di ethyl carbamazine citrate, anti inflamatories, for relief. Thank you.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor